Spectral multipliers for a distinguished Laplacian on certain groups of exponential growth (A remark on the paper of M. Cowling et al.)

Adam Sikora*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study spectral multipliers for a distinguished Laplacian on certain groups of exponential growth. We obtain a stronger optimal version of the results proved in [CGHM] and [A].

Original languageEnglish
Pages (from-to)125-130
Number of pages6
JournalStudia Mathematica
Volume152
Issue number2
Publication statusPublished - 2002
Externally publishedYes

Fingerprint

Dive into the research topics of 'Spectral multipliers for a distinguished Laplacian on certain groups of exponential growth (A remark on the paper of M. Cowling et al.)'. Together they form a unique fingerprint.

Cite this